# SDR DXTA2013072905460

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 4,630 hours, 3,589 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

WITH APU ON,  HAZY SMOKE FILLED CABIN WITH A CHEMICAL ODOR TO IT.  INSPECTED APU, FOUND IT OVERSERVICED WITH OIL.  REMOVED OIL AS REQUIRED IAW MM 12-11-03.
